# SDR SIMA20160802005

- Difficulty date: August 2, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 39,544 hours, 35,442 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14521680005
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DAMAGE TO THE FITTING HOUSING BEARING TRACKS.    REMOVED AND REPLACED THE LT AND RT NLG TRUNION FITTINGS IAW ERS-EM-53DF-2002 PT C AND ERS-EM-53MR-2242.
